Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 605412, 6 pages
Research Article

Monotonicity, Concavity, and Convexity of Fractional Derivative of Functions

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 28 August 2013; Accepted 23 September 2013

Academic Editors: C. Li, F. Liu, A. Sikorskii, and S. B. Yuste

Copyright © 2013 Xian-Feng Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Dumitru Baleanu, Guo–Cheng Wu, and Sheng–Da Zeng, “Chaos analysis and asymptotic stability of generalized Caputo fractional differential equations,” Chaos, Solitons & Fractals, 2017. View at Publisher · View at Google Scholar
  • Bessem Samet, and Hassen Aydi, “On Some Inequalities Involving Liouville–Caputo Fractional Derivatives and Applications to Special Means of Real Numbers,” Mathematics, vol. 6, no. 10, pp. 193, 2018. View at Publisher · View at Google Scholar